Skip to Content

Join the 'Metoprolol' group to help and get support from people like you.

Metoprolol Questions (Page 17)


We found 586 questions associated with the 'Metoprolol' topic.

Metoprolol Succinate ER - For five years, I have had difficuilty urinating--not overactive bladder,?

Posted 31 Aug 2015 by hannamae 0 answers

... just no stream or it comes in drops or teaspoons. Sometimes it helped to stand up (I am female), but it was very annoying an often painful. I have seen three urogynologists without much help. I have used Vagifem and Estrace, followed restrictive diets and nothing helped. Recently, I noticed to ...

Could changing generic brand of metoprolol tartrate caused problems?

Posted 11 Aug 2012 by palisades11 7 answers

Started feeling bad and different (more disoriented, numbness, sleep problems) a few days after my latest refill of metoprolol tartrate and now I notice pharmacy changed my generic brand from Mylan to Caraco. Pills look different but I've identified them as correct doses. I feel worse but I ...

I am on Metoprolol beta blocker to treat tachycardia. Can I take a decongestant for a cold?

Posted 14 Jun 2013 by tachy 2 answers

I am on 100 mg of Metoprolol and I am a woman in her twenties. Thank you!

Is there any danger scuba diving when taking metoprolol succinate er?

Posted 7 Jun 2015 by milwaukee1 2 answers

A doctor in Mexico with some knowledge of scuba diving said there is a problem. I have heart disease and have a stent as well as a bypass, but generally I'm in good health. I also take Crestor.

Breaking out with blisters all over my body and severe itching?

Posted 28 Aug 2013 by EAR1 1 answer

started when drug store changed manufactures on my perscripitions of metoprolol and lisinopril, I have changed pharm. 2 times, no change in the symptons. dr. changed me to losartan , no change. recently changed pharm. again,to go with another manufacturer, now i have bigger blisters, and clusters ...

My doctor discontinued my Metoprolol due to dizziness. How long will it take for the dizziness to?

Posted 28 Apr 2015 by MargaretZold 1 answer

... stop I was taking 50 mg of Metoprolol succinate ER everyother day for a couple of weeks and have been really lightheaded and dizzy; my doctor said it was probably a side effect of the med. so she stopped it. I also started taking Prednisone 4o mg per day about the same time. I am down to 20 mg ...

Dr. raised lisinopril dose to 20 mg 1x day now blood pressure is 178/70 is that high?

Posted 19 Feb 2012 by kreen 3 answers

prior blood pressure was 127/70 also taking metoprolol,lipitor just curious why pressure seems high

Page 1 2 ...15 16 17 18 19 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Atrial Fibrillation, High Blood Pressure, Hypertension, Supraventricular Tachycardia, Angina, Myocardial Infarction, Heart Attack, Benign Essential Tremor, Angina Pectoris Prophylaxis, view more... Mitral Valve Prolapse, Heart Failure, Congestive Heart Failure, Left Ventricular Dysfunction, Migraine Prevention, Migraine Prophylaxis, Premature Ventricular Depolarizations

Related Drug Support Groups

Toprol-XL, Lopressor, Metoprolol Succinate ER, Metoprolol Tartrate

Metoprolol Patient Information at

Search this Group